MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT M "STANDARD", 15X19 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT M "STANDARD", 15X19 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3595
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 additional investigation type code: 4111.Additional information in: h6: component, investigation type, findings, and conclusions.Inspection: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Medical documents were provided that confirm the return of the patient's symptoms and a post-op infection.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
A patient via voluntary medwatch mw5162232 reported having multiple clinical symptoms after having a mobi-c implant installed.Symptoms include: unable to lift right arm immediately post-op, weakness when lifting arm at time of discharge from hospital, severe infection days after surgery which was treated with antibiotics, hospitalization for an acute psychiatric event about one-two months post-op, lost full use of right and left arm, then a revision surgery was performed approximately one year post-op.No details were provided for the reason for or actions taken during the revision surgery.Approximately two years post-revision, the patient was diagnosed with als but her condition has remained stable and there has not been much further weakness.The patient recently fell which prompted a lumbar puncture.The patient is exploring having a metal sensitivity or an anti-inflammatory response to see if that caused the condition.Imaging shows fatty muscle infiltration: "possibly representing post infectious or inflammatory process" edema or paraspinal muscles and leptomeningeal enhancement.No discrete mass or lesion.Radiology has mixed impressions through the years, but nothing defective with placement or fixation of device.Additional information: testing approximately 1 year post-operative indicated that there was no hardware failure at c4/5 or c5/6 and the prosthesis at c4/5 was somewhat rotated.Additionally, active denervation was found at the c5/6 level.This is report two of two for this event.
 
Additional Manufacturer Narrative
D4 udi number: the udi number is unknown since the part and lot numbers are unknown.H6 additional clinical codes: 1967, 1994, 1997, 2551, 4577, and 4595.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.The patient reported this event on mw5162232.Reference report 3004788213-2025-00001.
 
Event or Problem Description
A patient via voluntary medwatch mw5162232 reported having multiple clinical symptoms after having a mobi-c implant installed.Symptoms include: unable to lift right arm immediately post-op, weakness when lifting arm at time of discharge from hospital, severe infection days after surgery which was treated with antibiotics, hospitalization for an acute psychiatric event about one-two months post-op, lost full use of right and left arm, then a revision surgery was performed approximately one year post-op.No details were provided for the reason for or actions taken during the revision surgery.Approximately two years post-revision, the patient was diagnosed with als but her condition has remained stable and there has not been much further weakness.The patient recently fell which prompted a lumbar puncture.The patient is exploring having a metal sensitivity or an anti-inflammatory response to see if that caused the condition.Imaging shows fatty muscle infiltration: "possibly representing post infectious or inflammatory process" edema or paraspinal muscles and leptomeningeal enhancement.No discrete mass or lesion.Radiology has mixed impressions through the years, but nothing defective with placement or fixation of device.This is report two of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 additional clinical codes: 1967, 1994, 1997, 2551, 4577, 4595, and 4581.Code 4581 appropriate term: denervation.Additional information in: a2: dob, a3, d6a, d6b, h4 and h6: clinical code.Corrected information in: b5; b6; b7; d1; and d4: catalog number, lot number, udi number, and expiration date.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT M "STANDARD", 15X19 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key21104284
Report Number3004788213-2025-00002
Device Sequence Number9118332
Product Code MJO
UDI-Device Identifier03662663000185
UDI-Public(01)03662663000185(17)220501(10)5293182
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Catalogue NumberMB3595
Device Lot Number5293182
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/12/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization; Other;
Patient Age54 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite